# SDR CA951218020

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 94065
- Condition: Failed
- Location: Aft Shaft Rt Gen
- Part time: 1,042 hours
- Component: Lucas, 23095002
- Stage of operation: NR
- Nature of condition: E, H
- Precautionary procedure: O

## Discrepancy

(CAN)RIGHT GENERATOR FAILED IN FLIGHT. RESET, BUT FAILED 10 MINUTES LATER AGAIN. A VIBRATION THEN STARTED AND LASTED ABOUT FIVE MINUTES. RIGHT HAND STARTER GENERATOR REPLACED.
